# SDR U2RA2021080400033

- Difficulty date: June 7, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 01016
- Aircraft time: 47,819 hours, 9,048 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNK
- Part serial: NONE
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 12Y MAINTENANCE CHECK, FOUND CABIN FLOOR PANEL 251GF WITH DELAMINATION AT AFT OTBD. EDGE.  ACCOMPLISHED BONDED REPAIR PER A330 SRM 53-02-00-283-001 AND 53-02-00-300-010.  REPAIR DIMENSIONS 6" X 3".
